zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Numerical solution of delay systems containing inverse time by hybrid functions. (English) Zbl 1090.65089
Summary: The hybrid functions consisting of general block-pulse functions and Legendre polynomials are presented to solve delay systems containing inverse time. The direct algorithm for a product of a matrix function and a vector function is given. The general operational matrix is introduced. The delay function and inverse time function are expanded by hybrid functions. The approximate solution of delay systems containing inverse time is derived. Numerical examples illustrate that the algorithms are applicable.

65L05Initial value problems for ODE (numerical methods)
34K28Numerical approximation of solutions of functional-differential equations
Full Text: DOI
[1] Marzban, H. R.; Razzaghi, M.: Solution of time-varying delay systems by hybrid functions. Math. comput. Simul. 64, 597-607 (2004) · Zbl 1039.65053
[2] Sannuti, P.: Analysis and synthesis of dynamic systems via block-pulse functions. Proc. inst. Elect. eng. 124, 569-571 (1977)
[3] Rao, G. P.; Sivakumar, L.: Analysis and synthesis of dynamic systems containing time-delays via block-pulse functions. Proc. IEE 125, 1064-1068 (1978)
[4] Chen, W. L.; Shih, Y. P.: Shift Walsh matrix and delay differential equations. IEEE trans. Autom. control 23, 265-280 (1978) · Zbl 0388.93029
[5] Razzaghi, M.; Razzaghi, M.: Fourier series approach for the solution of linear two-point boundary value problems with time-varying coefficients. Int. J. Syst. sci. 21, 1783-1794 (1990) · Zbl 0712.34015
[6] Lee, H.; Kung, F. C.: Shifted Legendre series solution and parameter estimation of linear delayed systems. Int. J. Syst. sci. 16, 1249-1256 (1985) · Zbl 0568.93028
[7] Horng, I. R.; Chou, J. H.: Analysis, parameter estimation and optimal control of time-delay systems via Chebyshev series. Int. J. Control 41, 1221-1234 (1985) · Zbl 0562.93034
[8] Kung, F. C.; Lee, H.: Solution and parameter estimation of linear time-invariant delay systems using Laguerre polynomial expansion. Trans. ASME J. Dyn. syst. Measur. control 105, 297-301 (1983) · Zbl 0525.93036
[9] Maleknejad, K.; Mahmoudi, Y.: Numerical solution of linear Fredholm integral equation by using hybrid Taylor and block-pulse functions. Appl. math. Comput. 149, 799-806 (2004) · Zbl 1038.65147
[10] Razzaghi, M.; Marzban, H. R.: Direct method for variational problems via hybrid of block-pulse and Chebyshev functions. Math. probl. Eng. 6, 85-97 (2000) · Zbl 0987.65055
[11] Razzaghi, M.; Marzban, H. R.: A hybrid analysis direct method in the calculus of variations. Int. J. Comput. math. 75, 259-269 (2000) · Zbl 0969.49014